Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Arhritic pain in lower back and legs, cough, digestion and bowel problems. on Codalgin forte. Recommendations?

stopped taking codalgin forte after about 5 years ,having been on it for arhritic pain in lower back and legs .but over time found my digestion and bowel problems getting worse. after about a month I developed a hacking cough that was'nt origanally painfull but over time .did get rather sore.I was prescibed everthing from cough medicines to puffers and nothing worked .I went back onto my original prescripion and within 2 days my coughing stopped ,so I am stuck and just have to watch my diet to help with digestion and bowel problems.
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
THE SYMPTOMPS ARE CONROLLED WITH MEDICINE
AS YOU STOP MEDICINE YOU GET PROBLEM
SO ONE F TE FOD PROTEINS OR POLENS MAY BE REACTING WITH BODY PROTEINS TO CAUSE SYMPTOMPS
GET ALLERGY DOCTOR ADVISE TO FIND OUT THE CAUSE BY DOING BLOOD SERUM TESTS FOR SPECIFIC ANTIBODIES FOR FOODS DUSTS POLLENS AND OTHER EXPECTED ACCORDING TO HISTORY
REMOVE FOOD AND TREAT ALLERGIES ACCORDING TO ALLERGEOLOGIST ADVISE
TILL TAKE SYMPATOMATIC TREATMENT
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor